# SDR SWAA2025040806306

- Difficulty date: March 17, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CABIN FLOOR STRUCTURE - (BS 706; 702; 696) LBL 65; WL 208.<[01] REMOVED AND REPLACED CREASE BEAM INNER CHORD BETWEEN BS673 TO BS732 LBL 65; WL 208. IAW SRM 51-40-02 AND DWG 144A5900 REV: A;[02] UPDATED PARTS REMOVED.;[03] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
